# SDR SWIA2021070959417

- Difficulty date: May 5, 2021
- Submitted: July 9, 2021
- Operation: Air carrier
- Aircraft: N899SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15112
- Aircraft time: 28,886 hours, 22,195 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bolt
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*PASSENGER DOOR Â€“ STOP BOLT FOR THE LATCH MECHANISM IS CORRODED. (FLAGGED)       (C-CHECK RO 7/7/2021)    ORDERED, RECIEVED AND INSTALLED STOP BOLT REFERENCE CRJ900 AMM 52-11-02-220-807-A01. PERFORM OPERATIONAL TEST PERFORMED ON  CAMP #22778298 JOB: 91511214 OP: 186
